# SDR 03013312

- Difficulty date: January 13, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 8011 · Engine Starter
- Part: Starter Gen
- Part number: 23095002
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

During taxi, the crew reported a L/H engine fire.  The crew shut down the L/H engine and activated the engine fire extinguisher.  The aircraft returned to the gate without further incident.  Maintenance personnel removed and replaced the L/H engine starter-generator.  An operational check was satisfactory and the aircraft was returned to service.
